# SDR MALA060391

- Difficulty date: May 29, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 19,971 hours, 22,051 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 7257800573
- Part serial: 1322
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP SUSTAINED DAMAGE WS 78, 7.75 INCHES FROM TRAILING EDGE.  REPAIRED IAW EOS51031.
